BibTeX record journals/jmma/AngiulliP05

download as .bib file

@article{DBLP:journals/jmma/AngiulliP05,
  author    = {Fabrizio Angiulli and
               Clara Pizzuti},
  title     = {Approximate \emph{k}-Closest-Pairs in Large High-Dimensional Data
               Sets},
  journal   = {J. Math. Model. Algorithms},
  volume    = {4},
  number    = {2},
  pages     = {149--179},
  year      = {2005},
  url       = {https://doi.org/10.1007/s10852-004-4080-3},
  doi       = {10.1007/s10852-004-4080-3},
  timestamp = {Tue, 06 Jun 2017 22:24:51 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jmma/AngiulliP05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics